# SDR NACA2019082100117

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS817, BS867, BS897 [STRINGER] S20L IN AFT PIT CORRODED.  FS 817, 867 & 897 STR 20L IN AFT PIT REPLACED WITH NEW PART AND INSTALLED IAW SRM REV 120 53-00-03.
